# SDR GTIA2024122338626

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N954NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10697
- Aircraft time: 10,294 hours, 4,357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DESCENT REPORTED BY FA. -ACCOMPLISHED TSM 05-50-00-810-831-A. NO ODOR OR FUMES PRESENT AT THIS TIME A/C OK TO CONTINUE SERVICE. MOC # 64493.
